Alert archive / Nebraska / Wind Chill Advisories in 2018

Wind Chill Advisory 2, NWS North Platte, NE

January 14, 201826 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Jan 14, 2018, 2:40 AM MST for 26 counties in Nebraska. It took effect at Jan 15, 2018, 3:00 AM MST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2018, 2:40 AM MST (09:40 UTC)
In effect from
Jan 15, 2018, 3:00 AM MST
Expired
Jan 16, 2018, 11:00 AM MST
In force
32 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WWUS43 KLBF 140940
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
340 AM CST Sun Jan 14 2018

...Bitterly cold temperatures return Monday...

.Blustery north winds and very cold temperatures will combine for
dangerously low wind chills Monday morning. Breezy conditions 
will continue through the day, and even colder temperatures are 
expected Monday night and Tuesday morning.

NEZ004>010-023>029-036>038-094-142300-
/O.NEW.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-McPherson-Logan-Custer-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Tryon, Ringgold, 
Stapleton, Broken Bow, Cody, Eli, Merriman, and Kilgore
340 AM CST Sun Jan 14 2018 /240 AM MST Sun Jan 14 2018/

...WIND CHILL ADVISORY IN EFFECT FROM 4 AM CST /3 AM MST/ MONDAY
TO NOON CST /11 AM MST/ TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin. Wind
  chills will be as low as 29 below zero.

* WHERE...Primarily along and north of Highway 2.

* WHEN...4 AM Monday to noon Tuesday.

* ADDITIONAL DETAILS...Be prepared for low wind chills for an
  extended period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
5 follow-up statements
853 
WWUS43 KLBF 142002
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
202 PM CST Sun Jan 14 2018

...Bitterly cold temperatures return Monday and Tuesday...

.Blustery north winds and very cold temperatures will combine for
dangerously low wind chills Monday through Tuesday morning. 
Breezy conditions will continue through the day, and even colder 
temperatures are expected Monday night and Tuesday morning.

NEZ022-035-056>059-069>071-151200-
/O.EXA.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/
Garden-Arthur-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Arthur, Chappell, 
Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, 
and Maywood
202 PM CST Sun Jan 14 2018 /102 PM MST Sun Jan 14 2018/

...WIND CHILL ADVISORY IN EFFECT FROM 4 AM CST /3 AM MST/ MONDAY
TO NOON CST /11 AM MST/ TUESDAY...

The National Weather Service in North Platte has issued a Wind
Chill Advisory, which is in effect from 4 AM CST /3 AM MST/
Monday to noon CST /11 AM MST/ Tuesday. 

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Wind chills will be as low as 29 below zero. 

* WHERE...Over all of western Nebraska.

* WHEN...4 AM Monday to noon Tuesday.

* ADDITIONAL DETAILS...Be prepared for low wind chills for an 
  extended period of time. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

NEZ004>010-023>029-036>038-094-151200-
/O.CON.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-McPherson-Logan-Custer-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Tryon, Ringgold, 
Stapleton, Broken Bow, Cody, Eli, Merriman, and Kilgore
202 PM CST Sun Jan 14 2018 /102 PM MST Sun Jan 14 2018/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM CST /3 AM MST/
MONDAY TO NOON CST /11 AM MST/ TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Wind chills will be as low as 29 below zero. 

* WHERE...Over all of western Nebraska.

* WHEN...4 AM Monday to noon Tuesday.

* ADDITIONAL DETAILS...Be prepared for low wind chills for an 
  extended period of time. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

power
160 
WWUS43 KLBF 150934
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
334 AM CST Mon Jan 15 2018

...Dangerously low wind chills Monday through Tuesday morning...

.Blustery north winds and temperatures near or below zero will 
combine for dangerously low wind chills Monday through Tuesday 
morning. 

NEZ004>010-022>029-035>038-056>059-069>071-094-152300-
/O.CON.KLBF.WC.Y.0002.180115T1000Z-180116T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, 
Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, 
Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, 
Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood,
Cody, Eli, Merriman, and Kilgore
334 AM CST Mon Jan 15 2018 /234 AM MST Mon Jan 15 2018/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills as low as 29 below zero.

* WHERE...All of western and north central Nebraska.

* WHEN...Through noon CST Tuesday.

* ADDITIONAL DETAILS...Be prepared for very low wind chills for an
  extended period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
040 
WWUS43 KLBF 152122
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
322 PM CST Mon Jan 15 2018

...Dangerously low wind chills Monday evening through Tuesday 
morning...

.Blustery north winds and temperatures near or below zero will
combine for dangerously low wind chills Monday evening through 
Tuesday morning.

NEZ005>010-026>029-038-094-161400-
/O.NEW.KLBF.WC.W.0001.180116T0400Z-180116T1800Z/
/O.EXT.KLBF.WC.Y.0002.000000T0000Z-180116T0400Z/
Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup-
Garfield-Wheeler-Custer-Western Cherry-
Including the cities of Valentine, Springview, Spencer, Butte, 
Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, 
Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow,
Cody, Eli, Merriman, and Kilgore
322 PM CST Mon Jan 15 2018 /222 PM MST Mon Jan 15 2018/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...
...WIND CHILL WARNING IN EFFECT FROM 10 PM CST /9 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ TUESDAY...

* WHAT...Dangerously cold wind chills expected. Very cold wind
  chills expected. The dangerously cold wind chills will cause
  frostbite in as little as 10 minutes to exposed skin. Expect
  wind chills to range from 15 below zero to 30 below zero. 

* WHERE...Portions of central Nebraska and north central 
  Nebraska.

* WHEN...For the Wind Chill Warning, 10 PM this evening to noon 
  Tuesday. For the Wind Chill Advisory, now to 10 PM this 
  evening.

* ADDITIONAL DETAILS...Be prepared for dangerously low wind chills
  and wear cold weather gear.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

NEZ004-022>025-035>037-056>059-069>071-161400-
/O.CON.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/
Sheridan-Garden-Grant-Hooker-Thomas-Arthur-McPherson-Logan-Deuel-
Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Gordon, Rushville, Oshkosh, Lewellen, 
Hyannis, Mullen, Thedford, Halsey, Arthur, Tryon, Ringgold, 
Stapleton, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, 
Curtis, Eustis, and Maywood
322 PM CST Mon Jan 15 2018 /222 PM MST Mon Jan 15 2018/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 25 
  below zero.

* WHERE...Portions of north central Nebraska, panhandle Nebraska,
   southwest Nebraska and west central Nebraska.

* WHEN...Now to noon Tuesday.

* ADDITIONAL DETAILS...Be prepared for dangerously low wind chills
  and wear cold weather gear.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
598 
WWUS43 KLBF 160903 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service North Platte NE
303 AM CST Tue Jan 16 2018

...Dangerously low wind chills...

.Blustery north winds and temperatures near or below zero will
combine for dangerously low wind chills this morning.

NEZ004-161800-
/O.UPG.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/
/O.EXA.KLBF.WC.W.0001.000000T0000Z-180116T1800Z/
Sheridan-
Including the cities of Gordon and Rushville
203 AM MST Tue Jan 16 2018

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

* WHAT...Dangerously cold wind chills are expected. The
  dangerously cold wind chills will cause frostbite in as little
  as 10 minutes to exposed skin. Wind chills will range from 20 
  below zero to 35 below zero.

* WHERE...Sheridan County.

* WHEN...Now to noon.

* ADDITIONAL DETAILS...Be prepared for dangerously cold wind
  chills. Wear layers of cold weather gear from head to toe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

NEZ005>010-026>029-038-094-161800-
/O.CON.KLBF.WC.W.0001.000000T0000Z-180116T1800Z/
Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Blaine-Loup-
Garfield-Wheeler-Custer-Western Cherry-
Including the cities of Valentine, Springview, Spencer, Butte, 
Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Dunning, 
Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Broken Bow,
Cody, Eli, Merriman, and Kilgore
303 AM CST Tue Jan 16 2018 /203 AM MST Tue Jan 16 2018/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Dangerously cold wind chills are expected. The
  dangerously cold wind chills will cause frostbite in as little
  as 10 minutes to exposed skin. Wind chills will range from 20 
  below zero to 35 below zero.

* WHERE...Portions of central Nebraska and north central 
  Nebraska.

* WHEN...Now to noon.

* ADDITIONAL DETAILS...Be prepared for dangerously cold wind 
  chills. Wear layers of cold weather gear from head to toe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frost
bite can occur quickly and even hypothermia or death if
precautions are not taken.

$$

NEZ022>025-035>037-056>059-069>071-161800-
/O.CON.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/
Garden-Grant-Hooker-Thomas-Arthur-McPherson-Logan-Deuel-Keith-
Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, 
Thedford, Halsey, Arthur, Tryon, Ringgold, Stapleton, Chappell, 
Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, 
and Maywood
303 AM CST Tue Jan 16 2018 /203 AM MST Tue Jan 16 2018/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin. Wind
  chills will range from 15 below zero to 25 below zero.

* WHERE...Portions of north central Nebraska, panhandle Nebraska,
   southwest Nebraska and west central Nebraska.

* WHEN...Now to noon.

* ADDITIONAL DETAILS...Be prepared for very cold wind chills. 
  Wear layers of cold weather gear from head to toe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
522 
WWUS43 KLBF 161803
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1203 PM CST Tue Jan 16 2018

NEZ004>010-026>029-038-094-161915-
/O.EXP.KLBF.WC.W.0001.000000T0000Z-180116T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Blaine-
Loup-Garfield-Wheeler-Custer-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Broken Bow, Cody, Eli, Merriman, and Kilgore
1203 PM CST Tue Jan 16 2018 /1103 AM MST Tue Jan 16 2018/

...WIND CHILL WARNING HAS EXPIRED...

Wind chills have improved and the warning will be allowed to
expire.

$$

NEZ022>025-035>037-056>059-069>071-161915-
/O.EXP.KLBF.WC.Y.0002.000000T0000Z-180116T1800Z/
Garden-Grant-Hooker-Thomas-Arthur-McPherson-Logan-Deuel-Keith-
Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, 
Thedford, Halsey, Arthur, Tryon, Ringgold, Stapleton, Chappell, 
Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, 
and Maywood
1203 PM CST Tue Jan 16 2018 /1103 AM MST Tue Jan 16 2018/

...WIND CHILL ADVISORY HAS EXPIRED...

Wind chills have improved and the advisory will be allowed to 
expire..

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 13, 10:45 PM MST, 3 hours 55 minutes earlier.

Area forecast discussion, Jan 13, 10:45 PM MST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1145 PM CST Sat Jan 13 2018

.SHORT TERM...(This evening through Sunday)
Issued at 309 PM CST Sat Jan 13 2018

The latest forecast models continue to show a weak upper level
disturbance that will bring an additional shot of light snow to the
forecast area.  Outside of increasing pops, there were no big
changes to the inherited forecast.  Snowfall accumulations are
expected to range from a dusting to as much as possibiliy an inch or
two.  The heaviest accumulations appear lie along a line from
western Cherry County through Custer and Garfield/Wheeler Counties.
With a return of south or southwest flow overnight, and the presence
of clouds, overnight lows will be warmer.  The latest guidance
indicates teens for our far east, but possibly as warm as the mid
20s over our far west.  The lowest temperatures appear to come
before midnight, before gradually warming toward dawn.

Active northwest flow aloft will usher the next disturbance across
the CWA during the afternoon hours on Sunday.  In advance of this
feature, downsloping flow and a warm front will allow temperatures
to rise in the mid 30s to possibly as warm as the mid 40s.  The
guidance may be a bit optimistic on the temperature forecast given
the amount of expected clouds, but even so, temperatures will be
warmer.  The warming will allow for a mix of rain/snow or a change
over to rain as the band of precip drops south from the Dakotas
along a front.  Strong CAA behind the front will allow for rapid
cooling late afternoon across northern Nebraska.

.LONG TERM...(Sunday night through Saturday)
Issued at 309 PM CST Sat Jan 13 2018

In the long term solutions there is some noise in the Monday through
Wednesday time frame. Down stream a large ridge off shore of the
Atlantic coast. Then there is a large trough from the northern
plains into the southeast CONUS. Sharp ridge over the western CONUS
and a trough off the Pacific coast.

Arctic air will move south behind a cold frontal boundary Sunday
evening. Areas of light rain and a mix of rain and snow will develop
over southwest Nebraska generally south of Interstate 80 early
Sunday evening with snow north of Interstate 80. Changeover to all
snow will be quick over southwest Nebraska. 110kt+ jet overhead.
Sharply colder Sunday night into Monday as Arctic air gives western
Nebraska a glancing blow. Light snow continuing through the morning
on Monday. Wind chill advisory criteria most likely Monday morning
will wait for later forecasts to narrow the advisory area.
Temperatures in the single digits below zero north Monday morning
and the single digits south above zero. Highs Monday in the single
digits generally with brisk cold air advection. Very cold Monday
night into Tuesday with clearing skies and fresh snow cover
temperatures falling from 5 below to 15 below zero and may have to
lowered some. Apparent temperatures 20 below to 29 below zero. Ridge
pushes east Tuesday with rebounding temperatures as winds shift to
the southwest. Temperatures above zero Wednesday morning with
increasing warm air advection and southwest flow. As the ridge
builds east through the end of the week temperatures will rise into
the 30s Wednesday to the upper 40s Friday and dry. A Pacific cold
front will move through western nebraska on Saturday with
temperatures falling back into the 30s and chances of snow.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1145 PM CST Sat Jan 13 2018

Expect MVFR ceilings across western and north central Nebraska
overnight. Ceilings will lift to vfr levels on Sunday and even
some clearing is possible Sunday. Skies will cloud over once again
Sunday afternoon from north to south as an arctic cold front
tracks south through the area. As the front passes through the
area during the late afternoon to early evening hours, the threat
for light snow will increase and ceilings will fall to mvfr
levels.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Jacobs
LONG TERM...Power
AVIATION...Buttler
Hazardous weather outlook, Jan 13, 3:02 PM MST, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
402 PM CST Sat Jan 13 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-142215-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
402 PM CST Sat Jan 13 2018 /302 PM MST Sat Jan 13 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Light snow is possible this evening and tonight over parts of the
forecast area. Light accumulations of up to an inch are expected
at this time, however most locations will see less than a half
inch.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Light snow is possible again Sunday night into early Monday over
parts of the forecast area. Light accumulations less than a half
inch are expected at this time.

A reinforcing shot of Arctic air arrives Monday. Wind chills
Monday night into Tuesday morning may drop as low as 25 below
zero.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight. Spotters
are asked to relay any snowfall accumulations to the National
Weather Service in North Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jan 13, 9:43 PM MST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CST SAT JAN 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     SNOW             VALENTINE               42.87N 100.55W
01/13/2018  M0.8 INCH        CHERRY             NE   COCORAHS

&&

SNIVELY
Local storm report, Jan 13, 9:44 PM MST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CST SAT JAN 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     SNOW             10 NE OSHKOSH           41.51N 102.21W
01/13/2018  M0.5 INCH        GARDEN             NE   CO-OP OBSERVER

&&

SNIVELY
Local storm report, Jan 13, 10:57 PM MST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CST SAT JAN 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     SNOW             3 ENE NORTH PLATTE      41.15N 100.72W
01/13/2018  M0.5 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            24 HOUR TOTAL... 0.1 IN. THIS MORNING AND 0.4 IN. THIS
            EVENING

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:05 PM MSTRiver Flood AdvisoryLBFBrown, Cherry, Keya Paha44 hr

Nearby

Wind Chill Advisories in Nebraska, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.